# SDR SWIA2025072100201

- Difficulty date: February 1, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 24,946 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Out Of Limits
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING SLAT TRACK 3-2 OUTBOARD LOWER ROLLER HAS FLAT SPOTS OUT OF LIMITS (C-CHECK RO 07/18/2025)REMOVED AND INSTALLED NEW SERVICABLE R/H WING SLAT TRACK 3-2 OUTBOARD FWD SIDE ROLLER REF. CRJ-700 AMM 27-81-44-400-803-A01 TORQUE WRENCH TUC6232 CAL DUE: 31-OCT-2025 GAP CHECK GOOD.
